Quelques invariants de la géométrie centro-affine des courbes gauches

J. Merza

Annales Polonici Mathematici (1964)

  • Volume: 16, Issue: 1, page 17-22
  • ISSN: 0066-2216

How to cite

top

J. Merza. "Quelques invariants de la géométrie centro-affine des courbes gauches." Annales Polonici Mathematici 16.1 (1964): 17-22. <http://eudml.org/doc/267220>.

@article{J1964,
author = {J. Merza},
journal = {Annales Polonici Mathematici},
keywords = {differential geometry of special Lie groups},
language = {fre},
number = {1},
pages = {17-22},
title = {Quelques invariants de la géométrie centro-affine des courbes gauches},
url = {http://eudml.org/doc/267220},
volume = {16},
year = {1964},
}

TY - JOUR
AU - J. Merza
TI - Quelques invariants de la géométrie centro-affine des courbes gauches
JO - Annales Polonici Mathematici
PY - 1964
VL - 16
IS - 1
SP - 17
EP - 22
LA - fre
KW - differential geometry of special Lie groups
UR - http://eudml.org/doc/267220
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.